# SDR AALA20161227001

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 19,734 hours, 7,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11583321
- Part serial: 17679
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXIT LIGHT ASSEMBLY IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW 33-21-00.  OPERATIONAL CHECKED GOOD.
